MathSciNet Relay Station
MathSciNet bibliographic data
MR2231869 (2007i:22008) 22A22 (20J06 55N05 55N30)
Tu, Jean-Louis Groupoid cohomology and extensions. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4721–4747 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement